# SDR ASAA1058479

- Difficulty date: November 6, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 10,549 hours, 3,291 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003550
- Condition: Failed
- Location: E&E Bay
- Part time: 10,563 hours, 3,294 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FMC FAIL MESSAGE, DISPLAYED ON GROUND IN ANC RAN CHECKLIST MESSAGE DID NOT CLEAR.  CONFIRMED RT FMC IS INOP.  VERIFIED FMC P/N 176200 05 01WITH SEAMC.  REPLACED RT FMC WITH SERVICABLE ONE.  ACCOMPLISHED SOFTWARE CROSSLOAD FROM LT TO RT.  VERIFIED SOFTWARE CONFIG.  ACCOMP FMC OPS TEST, TEST PASS.  REF M/M 34 61 02 400 801 34 61 00 201 AND 34 61 00 710 801.
